# SDR DL76S962165

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT F/A REPORTED ELECT ODOR IN THE MID AND AFT GALLEY AREAS.  TURNED OFF COFFEE MAKERS, GALLEY OVENS AND WORK LIGHTS ODOR WENT AWAY.  FOUND GALLEY LIGHT FIXTURE WITH COOKED COFFEE RESIDUE.
